# SDR A6WA2018061845891

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 40,877 hours, 39,854 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R13031174
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON FWD LOWER CLOSEOUT SKIN CHAFED.  REPLACED SKIN IAW SRM 51-42-06.
